Open Access
March 2013 The annulus property of simple holomorphic discs
Kai Zehmisch
J. Symplectic Geom. 11(1): 135-161 (March 2013).


We show that any simple holomorphic disc admits the annulus property, i.e., each interior point is surrounded by an arbitrary small annulus consisting entirely of injective points. As an application we show that interior singularities of holomorphic discs can be resolved after slight perturbation of the almost complex structure. Moreover, for boundary points the analogue notion, the half-annulus property, is introduced and studied in detail.


Download Citation

Kai Zehmisch. "The annulus property of simple holomorphic discs." J. Symplectic Geom. 11 (1) 135 - 161, March 2013.


Published: March 2013
First available in Project Euclid: 1 March 2013

zbMATH: 1273.32030
MathSciNet: MR3022924

Rights: Copyright © 2013 International Press of Boston

Vol.11 • No. 1 • March 2013
Back to Top